# SDR CA010501005

- Difficulty date: April 12, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FIRST OFFICERS WINDSHIELD SHATTERED IN FLIGHT, NO CABIN PRESSURIZATION LOSS.WINDSHIELD REPLACED.
